In this work, we first establish Hermite-Hadamard-Fejér type inequalities for convex function involving generalized fractional integrals with respect to another function which are generalization of some important fractional integrals such as the Riemann-Liouville fractional integrals and the Hadamard fractional integrals. Moreover, we obtain some trapezoid type inequalities for these kind of generalized fractional integrals. The results given in this paper provide generalization of several inequalities obtained in earlier studies.
Kashuri, A. and Liko, R.
On Fejér type inequalities for convex mappings utilizing generalized fractional integrals,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
1, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss1/13